# SDR IPXA2025082135811

- Difficulty date: August 12, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 34,969 hours, 21,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 149N7523
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BETWEEN BS 1120 - 1140, LT CHANNEL UNDER PANEL 197EL.   INSTALLED A NEW STIFFENER BETWEEN BS 1120-1140 LEFT.
